Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1972, Volume 27, Issue 4(166), Page 217 (Mi umn5099)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A certain property of topological-algebraic categories

A. E. Merzon


Full text: PDF file (104 kB)

Bibliographic databases:
Received: 29.03.1971

Citation: A. E. Merzon, “A certain property of topological-algebraic categories”, Uspekhi Mat. Nauk, 27:4(166) (1972), 217

Citation in format AMSBIB
\Bibitem{Mer72}
\by A.~E.~Merzon
\paper A certain property of topological-algebraic categories
\jour Uspekhi Mat. Nauk
\yr 1972
\vol 27
\issue 4(166)
\pages 217
\mathnet{http://mi.mathnet.ru/umn5099}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=477807}
\zmath{https://zbmath.org/?q=an:0257.22001}


Linking options:
  • http://mi.mathnet.ru/eng/umn5099
  • http://mi.mathnet.ru/eng/umn/v27/i4/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:155
    Full text:82
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021